# SDR 2007UALA03242

- Difficulty date: August 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 45,637 hours, 16,013 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS IN L-4 DOOR AREA ARE INOPERATIVE.   REPLACED POWER SUPPLY AND BATTERY PACK.
